Earlier tsh was at 1.1 and was taking throxin 125. Due to some symptoms my physician reduced dose to 100. Now after 6 weeks I have checked my tsh and that was 4.35. Now a days I am having burning sensation in feet and tingling sensation in face and eyes and slight pain in left temple of head. Feeling tremors when wake from sleep.
14 years experience
Ask Free Question
Tsh 1.1 was within range for this test and reduction of dose was advised for reasons but known to your doctor. After 6 weeks it is still within range. Your symptoms are not thyroid related. Seems you are stressed due to some reason and need to relax.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Tingling treatment